# SDR ZZDA2011726

- Difficulty date: September 2, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTIONAL CHECK, RELEASE CAM FAILED TO OPERATE PROPERLY.  ACCOMPLISHED ADJUSTMENT OF TAIL CONE RELEASE MECHANISM CAM.  REF B-717 MM 53-52-03.  OPS CHECKS NORMAL.
